On the existence of a quasilinear system with a countable set of Bohl exponents
Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 602-605
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_5_a4,
author = {I. A. Volkov},
title = {On the existence of a quasilinear system with a countable set of {Bohl} exponents},
journal = {Differencialʹnye uravneni\^a},
pages = {602--605},
year = {1997},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_5_a4/}
}
I. A. Volkov. On the existence of a quasilinear system with a countable set of Bohl exponents. Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 602-605. http://geodesic.mathdoc.fr/item/DE_1997_33_5_a4/